# SDR SCNA00005

- Difficulty date: January 15, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48295
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, THE EMERGENCY LIGHT (WHITE BAR) BEHIND THE COCKPIT WAS FOUND TO NOT ILLUMINATE ON THE CENTER FORWARD BULKHEAD.  FOUND A BROKEN WIRE ABOVE THE FORWARD CENTER BULKHEAD.  SPLICED THE WIRE IAW MM 200000.  OPERATIONALLY CHECKS GOOD.
